×

zbMATH — the first resource for mathematics

\(L^2\) curvature pinching theorems and vanishing theorems on complete Riemannian manifolds. (English) Zbl 1439.53036
Summary: In this paper, by using monotonicity formulas for vector bundle-valued \(p\)-forms satisfying the conservation law, we first obtain general \(L^2\) global rigidity theorems for locally conformally flat (LCF) manifolds with constant scalar curvature, under curvature pinching conditions. Secondly, we prove vanishing results for \(L^2\) and some non-\(L^2\) harmonic \(p\)-forms on LCF manifolds, by assuming that the underlying manifolds satisfy pointwise or integral curvature conditions. Moreover, by a theorem of Li-Tam for harmonic functions, we show that the underlying manifold must have only one end. Finally, we obtain Liouville theorems for \(p\)-harmonic functions on LCF manifolds under pointwise Ricci curvature conditions.

MSC:
53C20 Global Riemannian geometry, including pinching
53C21 Methods of global Riemannian geometry, including PDE methods; curvature restrictions
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] K. Akutagawa, Yamabe metrics of positive scalar curvature and conformally flat manifolds, Differential Geom. Appl. 4(3) (1994), 239-258. · Zbl 0810.53030
[2] P. Baird, Stress-energy tensors and the Lichnerowicz Laplacian, J. Geom. Phys. 58 (2008), 1329-1342. · Zbl 1149.58009
[3] A. Besse, Einstein Manifolds, Springer, Berlin, 1987. · Zbl 0613.53001
[4] J. P. Bourguignon, Les variétés de dimension 4 à signature non nulle dont la courbure est harmonique sont d’Einstein, Invent. Math. 63(2) (1981), 263-286. · Zbl 0456.53033
[5] D. M. J. Calderbank, P. Gauduchon and M. Herzlich, Refined Kato inequalities and conformal weights in Riemannian geometry, J. Funct. Anal. 173(1) (2000), 214-255. · Zbl 0960.58010
[6] G. Carron, Une suite exacte en \(L^2\)-cohomologie, Duke Math. J. 95(2) (1998), 343-372. · Zbl 0951.58024
[7] C. Carron and M. Herzlich, The Huber theorem for non-compact conformally flat manifolds, Comment. Math. Helv. 77 (2002), 192-220. · Zbl 1009.53031
[8] S. C. Chang, J. T. Chen and S. W. Wei, Liouville properties for \(p\)-harmonic maps with finite \(q\)-energy, Trans. Amer. Math. Soc. 368(2) (2016), 787-825. · Zbl 1339.53034
[9] B. L. Chen and X.P. Zhu, A gap theorem for complete noncompact manifolds with nonnegative Ricci curvature, Comm. Anal. Geom. 10(1) (2002), 217-239. · Zbl 1011.53036
[10] Q. M. Cheng, Compact locally conformally flat Riemannian manifolds, Bull. London Math. Soc. 33 (2001), 459-465. · Zbl 1035.53039
[11] B. Chow, P. Lu and L. Ni, Hamilton’s Ricci flow, volume 77 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2006.
[12] Y. X. Dong and H. Z. Lin, Monotonicity formulae, vanishing theorems and some geometric applications, Quart. J. Math. 65 (2014), 365-397. · Zbl 1303.53046
[13] Y. X. Dong and S. W. Wei, On vanishing theorems for vector bundle valued \(p\)-forms and their applications, Comm. Math. Phy. 304(2) (2011), 329-368. · Zbl 1225.58009
[14] S. Goldberg, Curvature and Homology, Academic Press, NY and London, 1962. · Zbl 0105.15601
[15] R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Math. Vol.699, Springer-Verlag, 1979. · Zbl 0414.53043
[16] P. F. Guan, C. S. Lin and G. F. Wang, Schouten tensor and some topological properties, Comm. Anal. Geom. 13(5) (2005), 887-902. · Zbl 1110.53025
[17] Y. B. Han, Y. Li, Y. B. Ren and S. W. Wei, New comparison theorems in Riemannian geometry, Bull. Inst. Math. Acad. Sin. (N.S.) 9 (2014), no. 2, 163-186. · Zbl 1302.53042
[18] P. Li and L. F. Tam, Harmonic functions and the structure of complete manifolds, J. Differential Geom. 35 (1992), 359-383. · Zbl 0768.53018
[19] P. Li and J. P. Wang, Minimal hypersurfaces with finite index, Math. Res. Lett. 9 (2002), 95-103. · Zbl 1019.53025
[20] P. Li and J. P. Wang, Weighted Poincaré inequality and rigidity of complete manifolds, Ann. Scient. éc. Norm. Sup. 39 (2006), 921-982. · Zbl 1120.53018
[21] H. Z. Lin, On the structure of conformally flat Riemannian manifolds, Nonlinear Anal. 123-124 (2015), 115-125. · Zbl 1326.53047
[22] F. Mercuri and M. H. Noronha, Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature, Trans. Amer. Math. Soc. 348 (1996), 2711-2724. · Zbl 0862.53003
[23] M. Micallef and M. Y. Wang, Metrics with nonnegative isotropic curvature, Duke Math. J. 72 (1993), 649-672. · Zbl 0804.53058
[24] S. Nayatani, Patterson-Sullivan measure and conformally flat metrics, Math. Z. 225 (1997), 115-131. · Zbl 0868.53024
[25] S. Pigola, M. Rigoli and A. G. Setti, Some characterizations of space-forms, Trans. Amer. Math. Soc. 359(4) (2007), 1817-1828. · Zbl 1123.53020
[26] S. Pigola, M. Rigoli and A. G. Setti, Volume growth, “A priori” estimates, and geometric applications, Geom. Funct. Anal. 13 (2003), 1302-1328. · Zbl 1065.53037
[27] S. Pigola, A. G. Setti and M. Troyanov, The connectivity at infinity of a manifold and \(L^{p, q}\)-Sobolev inequalities, Expo. Math 32 (2014), 365-383. · Zbl 1303.53055
[28] S. Pigola and G. Veronelli, Remarks on \(L^p\)-vanishing results in geometric analysis, Internat. J. Math. 23 (2012), no. 1, 1250008, 18 pp. · Zbl 1252.53072
[29] R. Schoen and S. T. Yau, Conformally flat manifolds, Kleinian groups and scalar curvature, Invent. Math. 92 (1988), 47-71. · Zbl 0658.53038
[30] R. Schoen and S. T. Yau, Lectures on differential geometry, Internatioal Press, 1994. · Zbl 0830.53001
[31] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Series 32, Princeton University Press, Princeton, NJ, 1971. · Zbl 0232.42007
[32] S. W. Wei, The structure of complete minimal submanifolds in complete manifolds of nonpositive curvature, Houston J. Math. 29(3) (2003), 675-689. · Zbl 1130.53307
[33] S. W. Wei, \(p\)-harmonic geometry and related topics, Bull. Transilv. Univ. Brasov, Ser. III 1(50) (2008), 415-453. · Zbl 1289.53132
[34] H. Wu, The Bochner technique in differential geometry, Mathematical Reports, Vol 3, Pt 2, Harwood Academic Publishing, London, 1987.
[35] Y. L. Xin, Differential forms, conservation law and monotonicity formula, Scientia Sinica (Ser A) Vol.XXIX (1986), 40-50. · Zbl 0616.58001
[36] H. W. Xu and E. T. Zhao, \(L^p\) Ricci curvature pinching theorems for conformally flat Riemannian manifolds, Pacific J. Math. 245(2) (2010), 381-396. · Zbl 1198.53038
[37] S. T. Yau, Some function-theoretic properties of complete Riemannian manifold and their applications to geometry, Indiana Univ. Math. J. 25 (1976), 659-670. · Zbl 0335.53041
[38] S. H. Zhu, The classification of complete locally conformally flat manifolds of nonnegative Ricci curvature, Pacific J. Math. 163(1) (1994), 189-199. · Zbl 0809.53041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.